# SDR UIEA2019010900052

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,614 hours, 21,189 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tube
- Condition: Unsecure
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP.( DEFERRED TO MDDR 105650.RE-SECURED FLOW DIVIDER TUBE AT FUEL FILTER BY PASS VALVE AT APU IAW AMM 49-31-05 OPS AND LEAK CHECK GOOD NO LEAKS NOTED.  )
